About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 837080, 4 pages
http://dx.doi.org/10.1155/2013/837080
Research Article

On the Classification of Lattices Over Which Are Even Unimodular -Lattices of Rank 32

Lehrstuhl A für Mathematik, RWTH Aachen University, 52056 Aachen, Germany

Received 13 November 2012; Accepted 28 January 2013

Academic Editor: Frank Werner

Copyright © 2013 Andreas Henn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreas Henn, Michael Hentschel, Aloys Krieg, and Gabriele Nebe, “On the Classification of Lattices Over Which Are Even Unimodular -Lattices of Rank 32,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 837080, 4 pages, 2013. doi:10.1155/2013/837080